# SDR IPXA2021070571290

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,595 hours, 18,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AREF WAN 3372155 T2 ALERT EMERGENCY EXIT LIGHT DOES NOT PASS TEST.R/R R2-5700 EMER LIGHT BAT TEST RELAY REF WDM 33-51-01. OPS CHECK GOOD PER AMM 33-50-00
